# SDR IXXA20240903060

- Difficulty date: August 31, 2024
- Submitted: September 4, 2024
- Operation: Air carrier
- Aircraft: N1049A
- Make and model: Boeing 767-36N
- Aircraft serial: 30109
- Aircraft time: 93,128 hours, 15,175 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Battery
- Part number: 20131A
- Part serial: 66493
- Condition: Inoperative
- Location: Zone 200
- Part time: 93,128 hours, 15,175 cycles
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

POST FLIGHT CREW REPORTED, WITH EMERGENCY LIGHTS IN ARMED POSITION EMERGENCY LIGHTS TURN ON AND OFF INTERMITTENTLY (SUPERNUMERY AREA).  FAULT TRANSFERRED TO DEFERRAL MAINTENANCE ITEM 54717 PER ATI BOEING 767 MINIMUM EQUIPMENT LIST 33-51-01-01.CORRECTIVE ACTION DUE 29 DECEMBER 2024. PER BOEING 767-300 FAULT ISOLATION MANUAL 33-51-FIG 803, FORWARD AND AFT POWER SUPPLY BATTERIES REMOVED AND REPLACED IAW BOEING 767-300 AIRCRAFT MAINTENANCE MANUAL 33-51-07. SUPERNUMERARY LIGHTS OPERATIONAL CHECK SATISFACTORY PER BOEING 767-300 AIRCRAFT MAINTENANCE MANUAL 33-51-00. NO ADDITIONAL FAULTS NOTED. DEFERRAL MAINTENANCE ITEM 54717 CLEARED.
